Statistical approximation properties of Kantorovich operators based on q-integers
By Cristina Radu. 2008
48 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/db6b18d8f3fb5cf0ac4d4b7b8cbbce2fb0758f45
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Hari M. Srivastava
- Vijay Gupta
- Cristina Radu
- M. Mursaleen
- Abdullah Alotaibi
- M. Nasiruzzaman
- A. Al-Abied
- Qiu-Ming Luo
Citations in the corpus
- Generalized -Bernstein-Schurer Operators and Some Approximation Theorems (2013, unknown): “[3] V. Gupta and C. Radu, “Statistical approximation properties of q-Baskakov-Kantorovich operators,” Central European Journal of Mathematics, vol. 7, no. 4, pp. 809–818, 2009.”
- Some approximation results involving the q‐Szász–Mirakjan–Kantorovich type operators via Dunkl's generalization (2017, background): “Later on, many authors introduced q-generalizations of various operators and investigated several approximation and other interesting properties in each case (see, for example, [5–13] and [14]).”
- Statistical approximation properties of q-Baskakov-Kantorovich operators (2009, background): “Recently, generalizations of Durrmeyer and Kantorovich operators based on q-integers were studied in [6],[13] and [18].”